I was given a prescription for 2 500mg capsules 3 times a day for 10 days for a nasty double ear infection. It's only been a couple days and already the pain and pressure have subsided. However, the severity and amount of nausea renders me bedridden. I'd like to stay this course of treatment as it's the only thing that's noticeably worked for me so far, but what can I do to ease the nausea?
Wuru1 I am so sorry that you have not gotten an answer if it ever takes this long call your doctor!!! Many times if you take this with some crackers etc just a small meal it well help with the nausea and if that does not do it call your doctor and they just may have to change it there are a lot of things that can be taken for an ear Infection. Chuck1957
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Apr 2015 • 2 answers
Posted 24 Nov 2015 • 2 answers
Posted 22 Dec 2015 • 2 answers
Posted 2 Jul 2016 • 1 answer
Posted 12 Sep 2017 • 0 answers